# SDR CKSA96002

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Part number: 27056511
- Condition: Cracked
- Location: Nlg Ww
- Part time: 71,329 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

KMIA - AFTER TAKEOFF, HEARD LOUD NOISE AND VIBRATION COMING FROM NOSE GEAR AREA.  CYCLED GEAR TWICE WITH NO CHANGE.  ON THIRD CYCLE NOISE AND VIBRATION STOPPED.  EXTENDED GEAR FOR LANDING, NO NOISE OR VIBRATION NOTED.  INSPECTED NOSE WHEEL WELL, FOUND NOSE TIRE BRAKE PAD BRACKET CRACKED.  REMOVED AND REPLACED NOSE TIRE BRAKE PAD BRACKET.  NO OTHER DEFECTS NOTED.  AIRCRAFT GOOD FOR FLIGHT.  (M)
